A New Auto-Regressive Equation for Generating a Binary Markov Chain

Junichi NAKAYAMA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E76-A   No.6   pp.1031-1034
Publication Date: 1993/06/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Digital Signal Processing
Keyword: 
Markov chain,  nonlinear transformation of a stochastic process,  auto-regressive equation,  binary sequence,  

Full Text: PDF(213.9KB)>>
Buy this Article




Summary: 
This paper proposes a second order auto-regressive equation with discrete-valued random coefficients. The auto-regressive equation transforms an independent stochastic sequence into a binary sequence, which is a special case of a stationary Markov chain. The power spectrum, correlation function and the transition probability are explicitly obtained in terms of the random coefficients. Some computer results are illustrated in figures.